Journal of Differential Geometry

Deforming metrics in the direction of their Ricci tensors

Dennis M. DeTurck

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 18, Number 1 (1983), 157-162.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214509286

Digital Object Identifier
doi:10.4310/jdg/1214509286

Mathematical Reviews number (MathSciNet)
MR697987

Zentralblatt MATH identifier
0517.53044

Subjects
Primary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)
Secondary: 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60] 58D17: Manifolds of metrics (esp. Riemannian) 58G30

Citation

DeTurck, Dennis M. Deforming metrics in the direction of their Ricci tensors. J. Differential Geom. 18 (1983), no. 1, 157--162. doi:10.4310/jdg/1214509286. https://projecteuclid.org/euclid.jdg/1214509286


Export citation

References

  • [1] D. DeTurck, Existence of metrics with prescribed Ricci curvature: Local theory, Invent. Math. 65 (1981) 179-207.
  • [2] R. Hamilton, Three-manifolds with positive Ricci curvature, J. Differential Geometry 17 (1982) 255-306.